# SDR AU971528

- Difficulty date: December 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A42
- Propeller: Hartzl HCB3TN3
- System (JASC): 2612 · Fire Detection
- Part: Diode
- Part number: IN4007
- Condition: Shorted
- Location: Fire Detection
- Stage of operation: TO
- Nature of condition: E, N
- Precautionary procedure: K

## Discrepancy

(AUS) FIRE AUDIO BOX DIODE SHORT CIRCUITED.
